# SDR 2011FA0000516

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: General aviation
- Aircraft: N1443U
- Make and model: Cessna 172M
- Aircraft serial: 17267110
- Aircraft time: 6,630 hours
- Engine: Lyc O320E2D
- Engine time: 6,630 hours
- Propeller: Mcauly 1C160DTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW19001
- Condition: Broken
- Location: Nr 3 Cyl
- Part time: 2,020 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE CYLINDER EXHAUST VALVE HEAD BROKE OFF INSIDE THE CYLINDER COMBUSTION CHAMBER. THIS HAPPEND AFTER TAKEOFF AND UPON REACHING 500 FEET. STC 2375SW AND SE3692SW WERE COMPLIED WITH ON THE ENGINE.
